# SDR IPXA2023072433614

- Difficulty date: July 6, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 33,042 hours, 20,332 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 311N504657
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- #1 ENGINE PYLON OUTBD SKIN, INNER SURFACE FWD OF VENT PANEL OPENING HAS EXFOLATION CORROSION. DOT 8-001. CERTIFIED ALL ACTION STEPS ON THIS NON-ROUTINE CARD WERE ACCOMPLISHED AND COMPLETED. INSPECTION COMPLETE
